# SDR WVER2017030451103

- Difficulty date: March 2, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 34,728 hours, 24,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341331
- Condition: Cracked
- Location: Fuselage
- Part time: 34,728 hours, 24,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-045 NOTED FS 235 FRAME, LT SIDE AT STGR 13 CRACKED IN HALF.
